# SDR SWIA971404

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Engine: Pwa PW118B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Condition: Failed
- Location: Lt Deice Boot
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 5,000 FEET, LEFT OUTBOARD AND MIDDLE LEADING EDGE DE-ICE FAILURE.  RECYCLED PER QRH BETWEEN TIMER 1 AND 2 WITH 5 SECONDS DELAY.  THEN FAILURE OF LEFT OUTBOARD LEADING EDGE AND VERTICAL FIN DEICE.  RETURNED TO FIELD.  REPLACED LEFT MIDDLE AND LEFT OUTBOARD DE-ICE BOOT PRESSURE SWITCHES.  OPS CHECKS GOOD.
